# SDR DALA2015011700474

- Difficulty date: January 16, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,655 hours, 15,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STRINGER 23R L=1.115", W=0.860", D=0.001", REPLACED LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STRINGER 23R IAW SRM 51-72-11 AND DWG D53480505, D53474250, MEASURES OF CORROSION ARE: P1 L=2.552", W=1.998", D=0.95" P2 L=1.013" W=0.685".D=0.050" P3 L=1.242" W=1.131" D=0.062" P4 L=2.159" W=0.889" D=0.036".
